# SDR VNAA2019120751101

- Difficulty date: December 5, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 12,353 hours, 11,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1196
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.300" CRACK FOUND DURING RE INSPECTION OF EA 69-2019-278. THE LOCATION IS FS 1196 BETWEEN STGR 17R AND 18R. FERRY TO ORF. COMPLIED WITH TEMP REPAIR IAW BOMBARDIER REO 690-53-71-042. PERMANENT REPAIR DUE IN 310 FLIGHT HOURS. PRIMED AND PAINTED IAW CRJ 900 SRM 51-25-00-001-001-A01.
